We give an upper bound for the number of zeros of an Abelian integral. This integral controls the number of limit cycles that bifurcate, by a polynomial perturbation of arbitrary degree n, from the periodic orbits of the integrable system (1 + x) d H = 0, where H is the quasi-homogeneous Hamiltonian H (x, y) = x2 k / (2 k) + y2 / 2. The tools used in our proofs are the Argument Principle applied to a suitable complex extension of the Abelian integral and some techniques in real analysis. © 2006 Elsevier Inc. All rights reserved.
- Abelian integral
- Degenerated center
- Limit cycle
- Planar vector field
Gasull, A., Li, C., & Liu, C. (2007). On the number of limit cycles bifurcating from a non-global degenerated center. Journal of Mathematical Analysis and Applications, 329, 268-280. https://doi.org/10.1016/j.jmaa.2006.06.047